Cover: On a Generalization of Classical Probability Theory

On a Generalization of Classical Probability Theory

Markoff Chains

Published in: Proceedings of the National Academy of Sciences, v. 39, no. 10, Oct. 1953, p. 1075-1077

Posted on on January 01, 1953

by Richard Ernest Bellman

The purpose of this paper is to present a further extension of the concept of a probability.

This report is part of the RAND Corporation External publication series. Many RAND studies are published in peer-reviewed scholarly journals, as chapters in commercial books, or as documents published by other organizations.

The RAND Corporation is a nonprofit institution that helps improve policy and decisionmaking through research and analysis. RAND's publications do not necessarily reflect the opinions of its research clients and sponsors.